Alert archive / New Jersey / Frost Advisories in 2025
Frost Advisory 6, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this frost advisory at Oct 25, 2025, 2:16 PM EDT for 4 states. It took effect at Oct 26, 2025, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2025, 2:16 PM EDT (18:16 UTC)
- In effect from
- Oct 26, 2025, 2:00 AM EDT
- Expired
- Oct 26, 2025, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 22 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
801 WWUS71 KPHI 251816 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 216 PM EDT Sat Oct 25 2025 NJZ013-015-017>022-027-260830- /O.NEW.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/ Western Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington- Ocean-Cumberland-Atlantic-Southeastern Burlington- Including the cities of Glassboro, Moorestown, Wharton State Forest, Freehold, Camden, Trenton, Millville, Mount Holly, Cherry Hill, Hammonton, and Jackson 216 PM EDT Sat Oct 25 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures falling into the mid 30s will result in frost formation. * WHERE...Mercer, Western Monmouth, Atlantic, Camden, Cumberland, Gloucester, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PAZ060-101-102-104-106-260830- /O.NEW.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/ Berks-Western Chester-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of Honey Brook, Lansdale, Norristown, Morrisville, Doylestown, Kennett Square, Oxford, West Chester, and Reading 216 PM EDT Sat Oct 25 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures falling into the mid 30s will result in frost formation. * WHERE...Berks, Eastern Chester, Eastern Montgomery, Lower Bucks, and Western Chester Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ DeSilva
2 follow-up statements
285 WWUS71 KPHI 252120 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 520 PM EDT Sat Oct 25 2025 DEZ001>003-MDZ012-015-019-020-261300- /O.EXA.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/ New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Including the cities of Denton, Centreville, Wilmington, Dover, Georgetown, Easton, and Chestertown 520 PM EDT Sat Oct 25 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures between 35 and 38 degrees will result in some areas of frost formation. * WHERE...In Delaware, Kent, New Castle, and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NJZ012-016-023-261300- /O.EXA.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/ Middlesex-Salem-Cape May- Including the cities of Pennsville, Cape May Court House, and New Brunswick 520 PM EDT Sat Oct 25 2025 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures between 35 and 38 degrees will result in some areas of frost formation. * WHERE...Middlesex, Cape May, and Salem Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NJZ013-015-017>022-027-261300- /O.CON.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/ Western Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington- Ocean-Cumberland-Atlantic-Southeastern Burlington- Including the cities of Trenton, Glassboro, Hammonton, Camden, Freehold, Jackson, Moorestown, Wharton State Forest, Mount Holly, Millville, and Cherry Hill 520 PM EDT Sat Oct 25 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures between 33 and 38 degrees will result in some areas of frost formation. * WHERE...Mercer, Western Monmouth, Atlantic, Camden, Cumberland, Gloucester, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PAZ060-101-102-104-106-261300- /O.CON.KPHI.FR.Y.0006.251026T0600Z-251026T1300Z/ Berks-Western Chester-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of Doylestown, Oxford, Honey Brook, Kennett Square, West Chester, Reading, Morrisville, Norristown, and Lansdale 520 PM EDT Sat Oct 25 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * WHAT...Temperatures between 34 and 38 degrees will result in some areas of frost formation. * WHERE...Berks, Eastern Chester, Eastern Montgomery, Lower Bucks, and Western Chester Counties. * WHEN...From 2 AM to 9 AM EDT Sunday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Staarmann
331 WWUS71 KPHI 260736 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 336 AM EDT Sun Oct 26 2025 DEZ001>003-MDZ012-015-019-020-261300- /O.CON.KPHI.FR.Y.0006.000000T0000Z-251026T1300Z/ New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Including the cities of Centreville, Easton, Georgetown, Denton, Wilmington, Dover, and Chestertown 336 AM EDT Sun Oct 26 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...In Delaware, Kent, New Castle, and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NJZ012-013-015>023-027-261300- /O.CON.KPHI.FR.Y.0006.000000T0000Z-251026T1300Z/ Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- Including the cities of Wharton State Forest, Glassboro, Pennsville, Trenton, Freehold, Camden, Hammonton, Mount Holly, Jackson, Moorestown, Cape May Court House, New Brunswick, Millville, and Cherry Hill 336 AM EDT Sun Oct 26 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, northern, and southern New Jersey. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PAZ060-101-102-104-106-261300- /O.CON.KPHI.FR.Y.0006.000000T0000Z-251026T1300Z/ Berks-Western Chester-Eastern Chester-Eastern Montgomery-Lower Bucks- Including the cities of Kennett Square, West Chester, Lansdale, Doylestown, Reading, Norristown, Morrisville, Honey Brook, and Oxford 336 AM EDT Sun Oct 26 2025 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Berks, Eastern Chester, Eastern Montgomery, Lower Bucks, and Western Chester Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PO
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this frost advisory went out at Oct 25, 1:07 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 25, 1:07 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 107 PM EDT Sat Oct 25 2025 .SYNOPSIS... High pressure dominates the area into the start of the new week. Low pressure may affect the area around the middle to end of next week. && .NEAR TERM /THROUGH TONIGHT/... More pleasant weather today and tonight as high pressure continues across the area. Weak upper ridging today and a fast moving weak trough moves thru at H5 tonight. Only a few clouds will accompany the upper trough tonight. Temperatures will continue a little below normal with highs today in the upper 50s across the north and low 60s elsewhere. Lows tonight will be mostly in the mid/upper 30s N/W and upper 30s/low 40s S/E. && .SHORT TERM /SUNDAY THROUGH MONDAY/... Surface high pressure over eastern Canada will dominate the region through the weekend into the start of the new week. A closed upper low will pivot over northern New England with several shortwaves passing through the region into early next week. Overall, tranquil conditions are expected for the second half of the weekend and into early next week. Spotty sprinkles cannot be ruled out, but confidence is not high enough to include in the forecast at this time. While for the majority, the region will remain dry, the biggest concern in the short term period will be with frost development in areas where the growing season remains active. Expect lows Sunday night mainly be in the mid to upper 30s for areas outside the urban corridor and along the shore which will be in the 40s. By Monday night low temperatures may be a bit warmer, especially south of the urban corridor, due to increasing cloud cover from the south. Otherwise, daytime highs during the period will remain a few degrees below normal under a mix of sun and clouds. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... There remains a lot of uncertainty in the long range forecast, especially around the middle to end of next week. Some of the forecast models continue to indicate a strong coastal storm developing and affecting the region while others have a weaker system farther east with more limited impacts. In the big picture, to start the period there looks to be an elongated upper level low that will continue to be situated to our north as it extends from the Canadian Maritimes into New England. Meanwhile, strong and expansive surface high pressure will be over Quebec with an upper level ridge centered near James Bay. The main uncertainty is in how the upper level trough / low over the northeast interacts with an active southern stream that will be ejecting multiple strong waves eastward across the CONUS. The GFS suggests that the southern stream remains largely surpressed until the end of the week when a modest but not overly impressive system develops off the east coast and passes off to our east as it moves north and east. Meanwhile the 12z ECMWF and the GEM favor a solution that phases a strong piece of upper level energy moving westward around the trough to our north with a strong southern stream wave moving east. This solution would favor a stronger low moving northward along the coast around the Thursday into Friday timeframe. This is also supported by some of the GEFS members. Then there also Tropical Cyclone Melissa to further complicate things. While this storm should most likely pass well to our east, it's possible some of it's moisture gets entrained into the coastal system. This all said, we kept our forecast close to the National Blend of Models (the NBM). In terms of sensible weather, as low pressure starts to organize to our south Monday night into Tuesday there will be a strengthening pressure gradient between this system and the high to our north. The result will be strengthening northeast winds, especially along the coast where winds could be gusting 20 to 30 mph by late Tuesday. There also looks to be increasing cloud cover with some light rain/showers and/or drizzle possible, especially along the coastal plain. The low to our south may take some time to organize meaning conditions may not change too much into Wednesday. Given this we keep a continuing 20-30 percent chance of precip in the forecast with continuing northeast winds for Wednesday. Also worth noting, coastal flooding will be an increasing concern given the persistent onshore flow. Beginning Wednesday night and lasting into Thursday of next week looks to be the period to really watch for things to turn stormy across the area. This is the time period generally favored for the potentially strong coastal storm to move north and affect the area with strong winds and heavy rain. Again a lot of uncertainty regarding this at the present time. And if the timing ends up being a bit slower (as per the GFS) impacts could occur more towards next Friday. Regardless, the long term period looks to feature generally below average temperatures along with the chances for precipitation with highs in the 50s and lows in the mid 30s to low 40s. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This Afternoon...VFR with increasing clouds. North-northwest winds around 5-10 kt. High confidence. Tonight...VFR with SCT/BKN mid-high clouds early, clearing after 06Z. Light and variable winds with winds favoring northerly direction. High confidence. Sunday...VFR with SCT/BKN clouds developing around 5000 feet. North winds around 3-8 kt. High confidence. Outlook... Sunday night through Monday...VFR. No significant weather expected. Monday night through Wednesday...Primarily VFR, with occasional periods of sub-VFR possible. A slight chance of rain showers through Tuesday, with a greater chance of shower activity on Wednesday. && .MARINE... High pressure builds across the waters today and tonight. Decreasing winds and seas. North/Northwest winds 5 to 10 knots much of the time. Outlook... Sunday through Monday...No marine headlines expected at this time. Winds generally less than 20 kt with seas of 2-4 feet. Monday night through Wednesday...SCA conditions likely, with potential gale force conditions. Wind gusts between 25-35 kt with seas building as high as 10 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Fitzsimmons/RCM NEAR TERM...OHara SHORT TERM...DeSilva/Fitzsimmons/MPS LONG TERM...Fitzsimmons AVIATION...DeSilva/Fitzsimmons/OHara MARINE...Fitzsimmons/OHara
Hazardous weather outlook, Oct 25, 3:45 AM EDT, 10 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 345 AM EDT Sat Oct 25 2025 MDZ012-015-019-020-260745- Kent MD-Queen Annes-Talbot-Caroline- 345 AM EDT Sat Oct 25 2025 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Temperatures near/just above freezing may result in the development of frost. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Frost Advisories in New Jersey, 2025Frost Advisories in Maryland, 2025Frost Advisories in Pennsylvania, 2025Every frost advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.